# SDR USAA980656

- Difficulty date: December 23, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N608AU
- Make and model: Boeing 757225
- Aircraft serial: 22204
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 141N51121
- Condition: Corroded
- Location: Bs 365
- Part time: 44,600 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLT - DURING C-4 CHECK VISUAL INSPECTION, FOUND A 58 INCH AREA OF CORROSION STATION 365 FLOORBEAM RBL 2 - RBL 60.   CORROSION TASK NR C53-222-02.  INSTALLED FLOORBEAM UPPER CHORD PER TR 53-15-01 AND EA 63108.  (M)
